# SDR ASOA05641

- Difficulty date: July 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3167013
- Condition: Broken
- Location: Pax Door
- Component: Pax Door
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
